# SDR MAS2008F00066

- Difficulty date: August 20, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 2611 CLT-IAH.  LH AFT EMERGENCY EXIT CAUTION ON GROUND.  MX ADJUSTED SENSOR.
